Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 29 found articles
 
 
  On the density principle for rational functions
 
 
Title: On the density principle for rational functions
Author: Boris Shekhtman
Appeared in: Numerical algorithms
Paging: Volume 25 (2000) nr. 1 pages 6 p.
Year: 2000-09
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands